Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 3, Number 3  


On the calculation of the integral $p(x,y)=2\int_0^{\infty}ue^{-(u^{2}+y^{2})}I_{0}(2uy) du$
L. N. Bol'shev, P. I. Kuznetsov
419
Local one dimensional difference schemes on non-uniform nets
A. A. Samarskii
431
The first boundary-value problem for certain quasilinear systems in the mathematical theory of diffusion
V. N. Maslennikova
467
Calculation of waveguide transition of composite form
A. G. Sveshnikov, A. S. Il'inskii
478
On a system of equations in boundary layer theory
O. A. Oleinik
489
Characteristics of the general equations of gas dynamics
V. V. Rusanov
508
Resonance phenomena in the motion of a satellite relative to its mass centre
F. L. Chernous'ko
528
On the transformation of an operator scheme
J. I. Smirnov
539
A parametric problem in linear programming
V. Karabegov
547

Scientific communications
Triangular orthogonal methods for the solution of the complete eigenvalue problem
V. N. Faddeeva
559
The reduction of multicentre integrals to one centre
A. B. Bolotin, V. K. Shugurov
560
On the expansion of a function in series and continued fractions
G. Auslander
565
On the number of operations performed in the solution of Cauchy's problem for one hyperbolic equation
E. V. Sheberstov
568
The method of potentials and the numerical solution of Dirichlet' s problem for the Laplace equation
V. K. Vlasov, A. B. Bakushinskii
574
Flow about a plane disc lying at a zero angle of attack in a stream of highly rarefied gas
V. A. Perepukhov
581
A method for the algorithmic description of the cyclical structure of a graph
G. F. Stepanets, G. E. Vleduts
583
Simulation of certain classes of random processes
V. G. Sragovich
586
On the minimum work done in separation with rectification for a binary mixture in a real column
F. B. Petlyuk, I. V. Girsanov, V. M. Platonov
594
A problem of piece-wise linear programming
S. I. Zukhovitskii
599

Scientific information
G. Shimura, Y. Тaniуama. Complex multiplication of Abelian varieties and its applications to number theory. Book Review
Yu. I. Manin
606
P. G. Ноеl. Introduction to mathematical statistics. Book Review
L. N. Bol'shev
607
W. Т. Fishbасk. Projective and Euclidean geometry. Book Review
B. A. Rozenfel'd
608
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021